# SDR 99ZZZX510

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711ED
- Make and model: Cessna T310R
- Aircraft serial: 310R0246
- Engine: Cont TSIO520B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Part number: 6521713
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIPSTICK BECAME SEPARATED FROM CAP ALLOWING THE DIPSTICK AND SPRING TO DROP INTO DIPSTICK TUBE.  THERE ARE FOUR TUBES BUILT INTO THE CAP AND 3 OF THE 4 WERE BROKEN.  THE NEW PART NUMBERED DIPSTICK IS  MANUFACTURED TO ALLEVIATE THIS FROM HAPPENING AGAIN BY NOT HAVING THESE SMALL TABS HOLDING THE DIPSTICK TO THE CAP.
